# SDR DHL2006750522

- Difficulty date: March 28, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING I/B FOREFLAP, I/B CLOSE OUT BROKEN W/UPPER SKIN DISBONDED AT I/B END.  REMOVED PREVIOUS REPAIR AND FABBED FILLER APPROX 3 3/4 BY 8 1/2 DOUBLER APPROX 5 1/4 BY 10 1/4 FROM 2024 T3 .016 PO 9003142.  CLEANED, PREPPED, PRIMED, BONDED, CLEANED, TREATED,  AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 3 51-40-20 FIG 1 51-40-24.
